# SDR CALA9900376

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 595
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PERMANENT FLUSH REPAIR TO FUSELAGE SKIN AT STA 595, BETWEEN S17L AND S16L WAS INSTALLED IAW ECRA 5331-01050.  THE AREA HAD PREVIOUSLY BEEN REPAIRED FOR A .375 CRACK AND HAD BEEN PLACED ON DIP.
